MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*PIN LOCK,5.0MM DIA; S-ROM HIP SYSTEM : HIP ACETABULAR AUGMENT

DEPUY ORTHOPAEDICS INC US S-ROM*PIN LOCK,5.0MM DIA; S-ROM HIP SYSTEM : HIP ACETABULAR AUGMENT
Model Number 55-0295
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Pain (1994); No Code Available (3191)
Date of Event 12/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(6).Clinical notification received for revision due to left periprosthetic fracture and periprosthetic instability.Doi: 1997, dor: (b)(6) 2018, (left hip).Head and liner revised.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Common Device Name
S-ROM HIP SYSTEM : HIP ACETABULAR AUGMENT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9613552
Report Number1818910-2020-02462
Device Sequence Number11430220
Product Code JDI
UDI-Device Identifier10603295175162
UDI-Public10603295175162
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K963206
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number55-0295
Device Catalogue Number550295
Device Lot NumberJ02F69
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/08/2020
Supplement Date Received by Manufacturer05/10/2021
Initial Report FDA Received Date01/21/2020
Supplement Report FDA Received Date05/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STRYKER FEMORAL HEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient Weight83